Facebook Pixel
EmpowHER Guest

Hi, I took p2 on 20th of July I started bleeding 21th of that same month which lasted for 3 days.

By Anonymous September 16, 2015 - 3:38am
Rate This

Then in the whole of August I never saw my period and now we are in September I've still not seen it. And again please on 13th of sept I had sex with my bf and I can't say if he released on me or not buh I didn't take any pills, is there a chance of me getting pregnant?

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER and thank you for coming to us with your concern about a missed period in August and no period so far in September.

Vaginal bleeding the day after you took Postinor 2 means the pill worked.

Some women have a delay in the start of their next monthly period as a side effect of the pill.
However, not by more than five days.

Since you have not had any vaginal bleeding since July, take a pregnancy test now. Test in the morning and be sure to use the first urine of the day. That is the best thing to do right now.


September 16, 2015 - 8:36am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!